# SDR 9603749886

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Out Flow Valve
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT OF DTW, CABIN PRESSURE CLIMBED UNCONTROLLABLY.  FLIGHT DESCENDED TO 1000 FEET AND OPERATED PRESSURIZATION IN MANUAL CONTROL FLIGHT, CONTINUED TO DESTINATION WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND SIDEWALL INSULATION STUCK IN OUTFLOW AIR NOZZLE.  REMOVED INSULATION AND PRESSURIZED AIRCRAFT.  VALVES OPERATED NORMALLY AND PRESSURIZATION CHECKED GOOD.
